[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) ::
mr 2021, 7(1): 37-42 Back to browse issues page
Results in Injective Envelope and Indecomposable Injective Modules
Masoumeh Hasanzad, Jafar A'zami 1, Moharram Aghapour2
1- , jafar.azami@gmail.com
2- University of Arak
Abstract:   (355 Views)
Introduction
Throughout this paper,  is a commutative ring with non-zero identity and  is an  -module. The study of injective modules is very important in commutative algebra and homological Algebra. Any product of (even finitely many) injective modules is injective; conversly, if a direct product of modules is injective, then each module is injective. Every direct sum of finitely many injective modules is injective. In general, submodules, factor modules, or infinite direct sum of injective modules need not be injective. Every submodule of every injective module is injective if and only if the ring is Artinian semisimple. Also every factor module of every injective module is injective if and only if the ring is Hereditary. Finally every infinite direct sum of injective modules is injective if and only if the ring is Noetherian. In this paper we study some new  propertis of this modules.
Material and methods
The main tool used in the proofs of the main results of this paper is the properties of injective modules and injective envelopes.
Results and discussion
We present some new properties of injective envelopes, injective modules, prime submodules and maximal submodules.
Conclusion
We prove the following results:
  1. Over finitely generated multiplication modules, every prime submodule is irreducible.
  2. If  N is a prime submodule of finitely generated multiplication R-module M such that E(M/N) is finitely generated, then N is a maximal submodule of M. Also we give several  corollaries for this note.
  3.  Also we find relations beetwen Artinian ring, Noetherian ring, indecomposable injective modules and injective cogenerators of  modules../files/site1/files/71/4.pdf
Keywords:  Associated prime ideals, Injective envelope, Injective modules, Artinian modules, Noetherian modules.
Full-Text [PDF 399 kb]   (97 Downloads)    
Type of Study: Research Paper | Subject: alg
Received: 2018/09/25 | Accepted: 2019/10/7 | Published: 2021/05/31 | ePublished: 2021/05/31
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hasanzad M, A'zami J, Aghapour M. Results in Injective Envelope and Indecomposable Injective Modules. mr. 2021; 7 (1) :37-42
URL: http://mmr.khu.ac.ir/article-1-2845-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4338